MathSciNet Relay Station
MathSciNet bibliographic data
MR553389 (81k:54044) 54E30 (03E35 54A35)
Nyikos, Peter J. A provisional solution to the normal Moore space problem. Proc. Amer. Math. Soc. 78 (1980), no. 3, 429–435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement